TENTATIVE 2008 SPRING EXAMINATION SCHEDULE

DATE	EXAMINATION	TYPE*	LENGTH	TIME
May 9 Fri.	FSA Exams AFE: Advanced Finance/ERM APMV: Advanced Portfolio Management CSP-RC: Retirement Benefits Canada – Company/Sponsor Perspective CSP-IU: Individual Life & Annuities United States - Company/Sponsor Perspective CSP-IC: Individual Life & Annuities Canada - Company/Sponsor Perspective CSP-GH: Group and Health - Company/Sponsor Perspective	WA	**6.5 hours	8:30am – 11:45am And 1:30pm – 4:45pm
	FSA Exams - CSP-RU: Retirement Benefits United States – Company/Sponsor Perspective	WA	**4 hours and 45 minutes	8:30am – 1:15pm
May 13 Tues.	EA-1 Enrolled Actuaries Basic Examination	MC	2½ hours	8:30a.m. – 11:00a.m.
	EA-2, Segment B Enrolled Actuaries Pension Examination, Segment B	MC	2½ hours	1:00p.m. – 3:30p.m.
May 14 Wed.	Exam C Construction and Evaluation of Actuarial Models	МС	4 hours	8:30a.m. – 12:30p.m.
May 15 Thurs.	Exam MLC Actuarial Models – Life Contingencies Segment	MC	3 hours	8:30am – 11:30am
	Exam MFE Actuarial Models – Financial Economics Segment	MC	2 hours	1:30pm – 3:30pm
		T	T	
May 22 Thur.	Exam FM Financial Mathematics	МС	2.5 hours	8:30am – 11:00am

^{*}MC = Multiple Choice *WA = Written Answer **Includes appropriate read-through time